Back
 JAMP  Vol.1 No.5 , November 2013
Exact Solution and Conservation Laws for Fifth-Order Korteweg-de Vries Equation
Abstract: With the aid of Mathematica, new exact travelling wave solutions for fifth-order KdV equation are obtained by using the solitary wave ansatz method and the Wu elimination method. The derivation of conservation laws for a fifth-order KdV equation is considered.
Cite this paper: Al-Ali, E. (2013) Exact Solution and Conservation Laws for Fifth-Order Korteweg-de Vries Equation. Journal of Applied Mathematics and Physics, 1, 49-53. doi: 10.4236/jamp.2013.15007.
References

[1]   M. J. Abolwitz and P. A. Clarkson, “Solitons, Nonlinear Evolution Equation and Inverse Scattering,” Cambridge University Press, Cambridge, 1991.
http://dx.doi.org/10.1017/CBO9780511623998

[2]   C. Rogers and P. Wong, “On reciprocal B€ a Acklund Transformations of Inverse Scattering Schemes,” Physica Scripta, Vol. 30, 1984, pp. 10-14.
http://dx.doi.org/10.1088/0031-8949/30/1/003

[3]   A. H. Khater, D. K. Callebaut, A. A. Abdalla, A. R. Shehata and S. M. Sayed, “Backlund Transformations and Exact Solutions for Self-Dual SU(3) Yang-Mills Equations,” IL Nuovo Cimento B, Vol. 114, 1999, pp. 1-10.

[4]   C. Qu, Y. Si and R. Liu, “On Affine Sawada-Kotera Equation,” Chaos, Solitons & Fractals, Vol. 15, No. 1, 2003, pp. 131-139.
http://dx.doi.org/10.1016/S0960-0779(02)00121-2

[5]   O. C. Wright, “The Darboux Transformation of Some Manakov Systems,” Applied Mathematics Letters, Vol. 16, No. 5, 2003, pp. 647-652.
http://dx.doi.org/10.1016/S0893-9659(03)00061-2

[6]   R. Hirota, “The Direct Method in Soliton Theory,” Cambridge University Press, Cambridge, 2004.

[7]   A. H. Khater, D. K. Callebaut and S. M. Sayed, “Exact Solutions for Some Nonlinear Evolution Equations which Describe Pseudospherical Surfaces,” Journal of Computational and Applied Mathematics, Vol. 189, No. 1-2, 2006, pp. 387-411. http://dx.doi.org/10.1016/j.cam.2005.10.007

[8]   S. K. Liu, Z. T. Fu and S. D. Liu, “Jacobi Elliptic Function Expansion Method and Periodic Wave Solutions of Nonlinear Wave Equations,” Physics Letters A, Vol. 289, No. 1-2, 2001, pp. 69-74.
http://dx.doi.org/10.1016/S0375-9601(01)00580-1

[9]   E. Fan, “Extended Tanh-Function Method and Its Applications to Nonlinear Equations,” Physics Letters A, Vol. 277, 2000, pp. 212-219.
http://dx.doi.org/10.1016/S0375-9601(00)00725-8

[10]   W. Malfliet and W. Hereman, “The Tanh Method I. Exact Solutions of Nonlinear Wave Equations,” Physica Scripta, Vol. 54, No. 6, 1996, pp. 569-575.
http://dx.doi.org/10.1088/0031-8949/54/6/004

[11]   K. Chadan and P. C. Sabatier, “Inverse Problem in Quantum Scattering Theory,” Springer, New York, 1977.
http://dx.doi.org/10.1007/978-3-662-12125-2

[12]   M. J. Ablowitz, S. Chakravarty and R. Halburd, “On Painlevé and Darboux-Halphen Type Equations, in the Painlevé Property, One Century Later,” In: R. Conte, Ed., CRM Series in Mathematical Physics, Springer, Berlin, 1998.

[13]   M. Elham Al-Ali, “Traveling Wave Solutions for a Generalized Kawahara and Hunter-Saxton Equations,” International Journal of Mathematical Analysis, Vol. 7, 2013, pp. 1647-1666.

[14]   S. M. Sayed, “The B?cklund Transformations, Exact Solutions, and Conservation Laws for the Compound Modified Korteweg-de Vries-Sine-Gordon Equations which describe Pseudospherical Surfaces,” Journal of Applied Mathematics, Vol. 2013, 2013, pp. 1-7.
http://dx.doi.org/10.1155/2013/613065

[15]   V. B. Matveev and M. A. Salle, “Darboux Transformations and Solitons,” Springer-Verlag, Berlin, 1991.
http://dx.doi.org/10.1007/978-3-662-00922-2

[16]   K. Tenenblat, “Transformations of Manifolds and Applications to Deferential Equations, Pitman Monographs and Surveys in Pure and Applied Mathematics 93,” Addison Wesley Longman, England, 1998.

[17]   A. M. Wazwaz, “New Compactons, Solitons and Periodic Solutions for Nonlinear Variants of the KdV and the KP Equations,” Chaos, Solitons & Fractals, Vol. 22, 2004, pp. 249-260. http://dx.doi.org/10.1016/j.chaos.2004.01.005

[18]   A. M. Wazwaz, “Two Reliable Methods for Solving Variants of the KdV Equation with Compact and Noncompact Structures,” Chaos, Solitons & Fractals, Vol. 28, No. 2, 2006, pp. 454-462.
http://dx.doi.org/10.1016/j.chaos.2005.06.004

[19]   X. G. Geng and H. Wang, “Coupled Camassa-Holm Equations, N-Peakons and Infinitely Many Conservation Laws,” Journal of Mathematical Analysis and Applications, Vol. 403, 2013, pp. 262-271.
http://dx.doi.org/10.1016/j.jmaa.2013.02.030

[20]   A. H. Khater, D. K. Callebaut and S. M. Sayed, “Conservation Laws for Some Nonlinear Evolution Equations which Describe Pseudo-Spherical Surfaces,” Journal of Geometry and Physics, Vol. 51, No. 3, 2004, pp. 332-352.
http://dx.doi.org/10.1016/j.geomphys.2003.11.009

[21]   J. A. Cavalcante and K. Tenenblat, “Conservation Laws for Nonlinear Evolution Equations,” Journal of Mathematical Physics, Vol. 29, 1988, pp. 1044-1059.
http://dx.doi.org/10.1063/1.528020

[22]   R. Beals, M. Rabelo and K. Tenenblat, “Backlund Transformations and Inverse Scattering Solutions for Some Pseudo-Spherical Surfaces,” Studies in Applied Mathematics, Vol. 81, 1989, pp. 125-134.

[23]   E. G. Reyes, “Conservation Laws and Calapso-Guichard Deformations of Equations Describing Pseudo-Spherical Surfaces,” Journal of Mathematical Physics, Vol. 41, 2000, pp. 2968-2979. http://dx.doi.org/10.1063/1.533284

[24]   E. G. Reyes, “On Geometrically Integrable Equations and Hierarchies of Pseudo-Spherical Type,” Contemporary Mathematics, Vol. 285, 2001, pp. 145-156.
http://dx.doi.org/10.1090/conm/285/04740

[25]   W. T. Wu, “Polynomial Equations-Solving and Its Applications,” Algorithms and Computation, Beijing, 1994, pp. 1-9.

[26]   M. J. Ablowitz, D. J. Kaup, A. C. Newell and H. Segur, “The Inverse Scattering Transform-Fourier Analysis for Nonlinear Problems,” Studies in Applied Mathematics, Vol. 53, 1974, pp. 249-257.

[27]   S. S. Chern and K. Tenenblat, “Pseudospherical Surfaces and Evolution Equations,” Studies in Applied Mathematics, Vol. 74, 1986, pp. 55-83.

[28]   K. Konno and M. Wadati, “Simple Derivation of Backlund Transformation from Riccati Form of Inverse Method,” Progress of Theoretical Physics, Vol. 53, 1975, pp. 1652-1656. http://dx.doi.org/10.1143/PTP.53.1652

[29]   R. Sasaki, “Soliton Equations and Pseudospherical Surfaces,” Nuclear Physics B, Vol. 154, 1979, pp. 343-357.
http://dx.doi.org/10.1016/0550-3213(79)90517-0

 
 
Top